# SDR DALA2015020701172

- Difficulty date: February 7, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 106,538 hours, 13,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ABOUT 1 INCH,  OCCURED AT AFT INNER SURFACE 8 O'CLOCK LT SIDE BULKHEAD.  INNER CHORD CRACKED AREA AT 8 O'CLOCK LT SIDE BULKHEAD 2598 CUT AND REMOVED, REPAIR PARTS INSTALLED IAW SRM.
